# SDR SIMA200307003

- Difficulty date: March 6, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR LOWER CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED THE CENTER SILL AND INSTALL NEW SILL IAW EMB 145 SRM, SRM 145/1142 REV 20 CHAPTERS 51-40-02, 51-20-03, AND 51-40-06.  (M)
